# SDR VNAA2020082711102

- Difficulty date: August 23, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 39,034 hours, 29,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: SPP100673
- Condition: Failed
- Location: Nlg Steering
- Part time: 8,291 hours, 7,580 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ARRIVING IN CLT FLIGHT 5334 RECEIVED A NOSE STEERING INOP CAUTION MESSAGE. CREW DECLARED EMERGENCY AND LANDED SAFELY IN CLT. CREW THEN DID A SYSTEM RESET WITH MX AND WAS ABLE TO TAXI TO THE GATE WITH NO FURTHER ISSUES. R&R STEERING WIRING HARNESS ASSY, OPS CHECK GOOD.  (P/N: 52501-5  /  S/N: SPP100673)
